Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dualized and scaled Fitzpatrick functions
HTML articles powered by AMS MathViewer

by Stephen Simons PDF
Proc. Amer. Math. Soc. 134 (2006), 2983-2987 Request permission

Abstract:

In this paper, we obtain an explicit formula for the interior of the domain of a maximal monotone multifunction in terms of its Fitzpatrick function.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H05, 26B25
  • Retrieve articles in all journals with MSC (2000): 47H05, 26B25
Additional Information
  • Stephen Simons
  • Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106-3080
  • MR Author ID: 189831
  • Email: simons@math.ucsb.edu
  • Received by editor(s): May 3, 2005
  • Published electronically: May 4, 2006
  • Communicated by: Jonathan M. Borwein
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2983-2987
  • MSC (2000): Primary 47H05; Secondary 26B25
  • DOI: https://doi.org/10.1090/S0002-9939-06-08363-8
  • MathSciNet review: 2231623